# SDR DL757951324

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control
- Part number: 651784983
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

ON LANDING WITH SPOILERS UNARMED AND THROTTLES AT REVERSE, HAD RIGHT ROLLING MOVEMENT ON ROLLOUT.  TROUBLESHOT SPOILER SYSTEM COULD NOT FIND PROBLEMS.  FLIGHT DATA RECORDED SHOWED LEFT ENGINE REVERSER DEPLOYED 5 SECONDS AFTER THE RIGHT REVERSER DEPLOYED, THIS CAUSED THE RIGHT ROLLING MOVEMENT.  THE LEFT EEC WAS REPLACED, REVERSER DEPLOYMENT NORMAL.
